# SDR SWAA2022021029116

- Difficulty date: March 3, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N7889A
- Make and model: Boeing 737-79L
- Aircraft serial: 34023
- Aircraft time: 31,665 hours, 18,570 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON RUDDER MASS BALANCE WEIGHT / REMOVED OLD RUDDER MASS BALANCE WEIGHT AND INSTALLED A NEW RUDDER MASS BALANCE WEIGHT IAW CMM 55-40-09 AND SOPM 20-50-017041U 12MAR18
